# SDR RRXA001734

- Difficulty date: May 8, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N2674U
- Make and model: Doug DC-8-73F
- Aircraft serial: 46062
- Aircraft time: 81,834 hours, 27,587 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT,  FOUND CORROSION DAMAGE TO THE LT WW PRESSURE PANEL, FS 857 TO 879 AND LBL 58 TO 65, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.     REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.
